Bolshaya Morskaya st., 67, Saint Petersburg, 190000, Russia
Saint Petersburg State University of Airspace Instrumentation (SUAI)
Smirnov A. O., Golovachev G. M., Amosenok E. G.
Two-gap 3-elliptic solutions of the Boussinesq and the Korteweg-de Vries equations
2011, Vol. 7, No. 2, pp. 239-256
The behavior of the two-gap elliptic solutions of the Boussinesq and the KdV equations was examined. These solutions were constructed by the $n$-sheet covering over a torus $(n \leqslant 3)$. It was shown that the shape of the two-gap elliptic solutions depends on $n$ and doesn’t depend on the kind of the nonlinear wave equation.